# SDR USAA2009043091041

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 24,959 hours, 15,418 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 1724 - TPA-DCA - EMERGENCY EQUIPMENT - 2L SLIDE SHOWED DISARM WARNING ON CIDS PANEL.  REMOVED DEBRIS FROM AFT GIRT BAR FLOOR FITTING AND VERIFIED ADJUSTMENT OF PROXIMITY SWITCH 7WN1 (L2 SLIDE ARMING SENSOR) PER MAINTENANCE MANUAL TASK 52-71-00-05-820-002.  ALL INDICATIONS NORMAL.
